# SDR DALA2025081306042

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,654 hours, 29,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 THE INTERCOSTAL/ FLOOR SUPPORT WEB IS CORRODED THROUGH ON THE I/ B AND O/B SIDES, BELOW THE ALC FLOOR, JUST FWD OF FRAME STA.1420 , JUST O/B OF STR.28L. #19553. CORRECTIVE ACTION: REMOVED AND REPLACED INTERCOSTAL FLOOR SUPPORT WEB BELOW THE ALC FLOOR FWD OF FRAME STA 1420 O/B ON STR28L IAW B757 SRM 51-40-02. (1138595)
